Before You Buy Tylenol Cold Multi-Symptom Nighttime

Man sick in bed
What medicine is right for you when you are sick?. Tetra Images/Getty Images

Tylenol Cold Mult-Symptom Nighttime is available to treat multiple symptoms of the cold and flu. It does contain a decongestant, unlike it's competitor, NyQuil. It may be the right medication to treat the symptoms you are suffering from and help you get a good night's sleep.

Active Ingredients (in each 15ml tablespoon):

Acetaminophen 325mg (pain reliever/fever reducer)
Dextromethorphan HBr 10mg (cough suppressant)
Doxylamine succinate 6.25mg (antihistamine)
Phenylephrine HCl 5mg (decongestant)

Dosage and Directions:

Adults and children over 12 years old - 2 Tablespoons (30ml) every 4 hours as needed. Do not take more than 10 Tablespoons (5 doses) in 24 hours.

Children under 12 years old - Do not use this product, contains too much Tylenol and may cause liver damage.

Uses for Tylenol Cold Multi-Symptom Nighttime:

Temporary relief of cold and flu symptoms including:

  • Cough
  • Sore Throat
  • Headache
  • Minor Aches and Pain
  • Fever
  • Runny nose
  • Sneezing
  • Nasal Congestion

Side Effects of Tylenol Cold Multi-Symptom Nighttime:

Drowsiness
Excitability may occur, especially in children (important to note this product should not be given to children under 12)

    Warnings:

    • Do not consume if you drink more than three alcoholic drinks a day. Acetaminophen can cause liver damage. Ask your doctor if you should take acetaminophen if you regularly drink more than three alcoholic drinks per day.
    • Do not use with other medications containing acetaminophen.
    • Do not use this medication if you are taking an MAOI (medication for depression, psychiatric, emotional conditions or Parkinson's disease) or for two weeks after stopping an MAOI.
    • Sore throat warning: If you have a sore throat for more than 2 days or is accompanied by fever, rash, headache, nausea or vomiting consult a doctor promptly.

      Ask a Doctor Before Use:

      • If you have glaucoma
      • If you have a cough that produces a lot of mucous
      • If you have a breathing problem or chronic cough that is caused by asthma, smoking, chronic bronchitis or emphysema
      • If you have trouble urinating because of an enlarged prostate
      • If you are taking sedatives or tranquilizers
      • If you are pregnant or breastfeeding
      • If you have heart disease
      • If you have high blood pressure
      • If you have diabetes
      • If you have thyroid disease

      Caution:

      Stop use and ask doctor if:

      • Pain, nasal congestion or cough worsens or lasts more than 7 days
      • Fever worsens or lasts more than 3 days
      • Redness or swelling is present in area causing pain
      • New symptoms occur
      • Cough returns or occurs with a rash or headache that won't go away
      • Nervousness, dizziness or sleeplessness occur

      Other Tylenol Cold Multi-Symptom Nighttime Information:

      Do not take this product when you have to operate machinery, drive a vehicle or perform other tasks that require alertness.

      Tylenol Cold Multi-Symptom Nighttime is likely to make you very drowsy, be sure you can devote time to sleep before taking this product.


      All information provided on this page relates to Tylenol Cold Multi-Symptom Nighttime, Cool Burst Liquid.

      Sources:

      "Tylenol Cold Multi-Symptom Nighttime." Tylenol 1998-2015. McNeil Consumer Healthcare. 19 Feb 16.

      Continue Reading